# SDR DALA2015042302897

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SPLICE AT AFT GALLEY ARA ON STR 29L ON FRAME 67 L=0.540", W=0.100", D=0.002", MEASURES APPROXIMATELY, SSI 534144.  REPLACED SPLICE AT AFT GALLEY AREA ON STR 29L ON FRAME 67L IAW SRM 51-72-11 AND DWG D53480020.
